Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2014, Volume 54, Number 7, Pages 1059–1077 (Mi zvmmf10059)  

This article is cited in 4 scientific papers (total in 4 papers)

General algorithm for the numerical integration of functions of several variables

E. A. Bailova, M. B. Sikhovb, N. Temirgalieva

a Institute of Theoretical Mathematics and Scientific Computations, Eurasian National University, ul. Mirzoyana 2, Astana, 010008, Kazakhstan
b Kazakh National University, pr. Al-Farabi 71, Almaty, Kazakhstan

Abstract: An algorithm is proposed for the numerical integration of an arbitrary function representable as a sum of an absolutely converging multiple trigonometric Fourier series. The resulting quadrature formulas have identical weights, and the nodes form a Korobov grid that is completely defined by two positive integers, of which one is the number of nodes. In the case of classes of functions with dominant mixed smoothness, it is shown that the algorithm is almost optimal in the sense that the construction of a grid of $N$ nodes requires far fewer elementary arithmetic operations than $N\ln\ln N$. Solutions of related problems are also given.

Key words: discrepancy, uniformly distributed grids, Korobov grids, optimal coefficients, quadrature formulas, divisor theory, lattice, ideal.

DOI: https://doi.org/10.7868/S0044466914070047

Full text: PDF file (330 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2014, 54:7, 1061–1078

Bibliographic databases:

UDC: 519.644.7
MSC: 65D15
Received: 04.02.2011
Revised: 21.01.2014

Citation: E. A. Bailov, M. B. Sikhov, N. Temirgaliev, “General algorithm for the numerical integration of functions of several variables”, Zh. Vychisl. Mat. Mat. Fiz., 54:7 (2014), 1059–1077; Comput. Math. Math. Phys., 54:7 (2014), 1061–1078

Citation in format AMSBIB
\Bibitem{BaiSikTem14}
\by E.~A.~Bailov, M.~B.~Sikhov, N.~Temirgaliev
\paper General algorithm for the numerical integration of functions of several variables
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2014
\vol 54
\issue 7
\pages 1059--1077
\mathnet{http://mi.mathnet.ru/zvmmf10059}
\crossref{https://doi.org/10.7868/S0044466914070047}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3233563}
\zmath{https://zbmath.org/?q=an:06391152}
\elib{https://elibrary.ru/item.asp?id=21699132}
\transl
\jour Comput. Math. Math. Phys.
\yr 2014
\vol 54
\issue 7
\pages 1061--1078
\crossref{https://doi.org/10.1134/S0965542514070045}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000339822300001}
\elib{https://elibrary.ru/item.asp?id=24587986}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904903790}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10059
  • http://mi.mathnet.ru/eng/zvmmf/v54/i7/p1059

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zh. N. Temirgaliyeva, N. Temirgaliyev, “Rapid “algebraic” Fourier transforms on uniformly distributed meshes”, Russian Math. (Iz. VUZ), 60:5 (2016), 81–85  mathnet  crossref  isi
    2. Zh. N. Temirgaliyeva, N. Temirgaliyev, ““Geometry of numbers” in a context of algebraic theory of numbers”, Russian Math. (Iz. VUZ), 60:10 (2016), 77–81  mathnet  crossref  isi
    3. N. Zh. Nauryzbaev, A. A. Shomanova, N. Temirgaliyev, “On some special effects in theory on numerical integration and functions recovery”, Russian Math. (Iz. VUZ), 62:3 (2018), 84–88  mathnet  crossref  isi
    4. N. Temirgaliyev, Sh. K. Abikenova, Sh. U. Azhgaliev, G. E. Taugynbaeyva, “The Radon transform in the scheme C(N)D-inverstigations and the quasi-Monte Carlo theory”, Russian Math. (Iz. VUZ), 64:3 (2020), 87–92  mathnet  crossref  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:299
    Full text:93
    References:43
    First page:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021